# SDR MASA2019121512181

- Difficulty date: December 15, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N943LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15068
- Aircraft time: 24,835 hours, 22,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

12AC EMERGENCY EXIT SIGN BULB BURNED OUT.  REPLACED THE BULB.
